Alert archive / North Dakota / Red Flag Warnings in 2008

Red Flag Warning 9, NWS Bismarck, ND

April 17, 20089 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Apr 17, 2008, 4:12 AM CDT for 9 counties in North Dakota. It took effect at Apr 17, 2008, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2008, 4:12 AM CDT (09:12 UTC)
In effect from
Apr 17, 2008, 12:00 PM CDT
Expired
Apr 17, 2008, 9:00 PM CDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Burleigh County, ND, Kidder County, ND, McHenry County, ND, McLean County, ND, Morton County, ND, Oliver County, ND, Pierce County, ND, Sheridan County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3127 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 170912
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
412 AM CDT THU APR 17 2008

...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON THROUGH EARLY
EVENING FOR PORTIONS OF CENTRAL NORTH DAKOTA FOR LOW RELATIVE
HUMIDITIES AND STRONG WINDS AND DORMANT VEGETATION...

.MINIMUM HUMIDITIES WILL BECOME CRITICAL AGAIN THIS AFTERNOON
RANGING BETWEEN 15 AND 20 PERCENT THROUGH EARLY EVENING OVER
PORTIONS OF CENTRAL NORTH DAKOTA. SOUTHWEST WINDS OF 15 TO 20 MPH
WITH GUSTS TO NEAR 25 MPH WILL ALSO DEVELOP DURING THE TIME OF
CRITICAL MINIMUM HUMIDITIES. THE COMBINATION OF LOW RELATIVE
HUMIDITIES...STRONG WINDS...A VERY HIGH RANGELAND FIRE DANGER
INDEX...AND DORMANT VEGETATION WILL MAKE FOR CRITICAL FIRE
WEATHER BEHAVIOR. THUS A RED FLAG WARNING HAS BEEN ISSUED.

NDZ012-013-020>023-034>036-171700-
/O.NEW.KBIS.FW.W.0009.080417T1700Z-080418T0200Z/
MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-
KIDDER-
412 AM CDT THU APR 17 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. 

MINIMUM HUMIDITIES WILL BECOME CRITICAL AGAIN THIS AFTERNOON
RANGING BETWEEN 15 AND 20 PERCENT THROUGH EARLY EVENING OVER
PORTIONS OF CENTRAL NORTH DAKOTA. SOUTHWEST WINDS OF 15 TO 20 MPH
WITH GUSTS TO NEAR 25 MPH WILL ALSO DEVELOP DURING THE TIME OF
CRITICAL MINIMUM HUMIDITIES. THE COMBINATION OF LOW RELATIVE
HUMIDITIES...STRONG WINDS...A VERY HIGH RANGELAND FIRE DANGER
INDEX...AND DORMANT VEGETATION WILL MAKE FOR CRITICAL FIRE
WEATHER BEHAVIOR. THUS A RED FLAG WARNING HAS BEEN ISSUED.


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS
3 follow-up statements
000 
WWUS83 KBIS 171703
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1203 PM CDT THU APR 17 2008

...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY
EVENING FOR PORTIONS OF CENTRAL NORTH DAKOTA FOR LOW RELATIVE
HUMIDITIES AND GUSTY WINDS AND DORMANT VEGETATION...

.MINIMUM HUMIDITIES WILL BECOME CRITICAL AGAIN THIS AFTERNOON
RANGING BETWEEN 15 AND 20 PERCENT THROUGH EARLY EVENING OVER
PORTIONS OF CENTRAL NORTH DAKOTA. SOUTHWEST WINDS OF 15 TO 20 MPH
WITH GUSTS TO NEAR 25 MPH WILL ALSO DEVELOP DURING THE TIME OF
CRITICAL MINIMUM HUMIDITIES. THE COMBINATION OF LOW RELATIVE
HUMIDITIES...GUSTY WINDS...A VERY HIGH RANGELAND FIRE DANGER
INDEX...AND DORMANT VEGETATION WILL MAKE FOR CRITICAL FIRE WEATHER
BEHAVIOR. THUS A RED FLAG WARNING HAS BEEN ISSUED.

NDZ012-013-020>023-034>036-180200-
/O.CON.KBIS.FW.W.0009.000000T0000Z-080418T0200Z/
MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-
KIDDER-
1203 PM CDT THU APR 17 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

MINIMUM HUMIDITIES WILL BECOME CRITICAL AGAIN THIS AFTERNOON
RANGING BETWEEN 15 AND 20 PERCENT THROUGH EARLY EVENING OVER
PORTIONS OF CENTRAL NORTH DAKOTA. SOUTHWEST WINDS OF 15 TO 20 MPH
WITH GUSTS TO NEAR 25 MPH WILL ALSO DEVELOP DURING THE TIME OF
CRITICAL MINIMUM HUMIDITIES. THE COMBINATION OF LOW RELATIVE
HUMIDITIES...GUSTY WINDS...A VERY HIGH RANGELAND FIRE DANGER
INDEX...AND DORMANT VEGETATION WILL MAKE FOR CRITICAL FIRE WEATHER
BEHAVIOR. THUS A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV
000 
WWUS83 KBIS 172103
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
403 PM CDT THU APR 17 2008

...RED FLAG WARNING IN EFFECT THROUGH EARLY EVENING FOR PORTIONS
OF CENTRAL NORTH DAKOTA FOR LOW RELATIVE HUMIDITIES AND GUSTY
WINDS AND DORMANT VEGETATION WITH A FIRE WEATHER WATCH ALL OF
WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY...

.MINIMUM HUMIDITIES THIS AFTERNOON WERE RANGING FROM 15 TO 22
PERCENT ACROSS CENTRAL NORTH DAKOTA WITH SOUTHWEST WINDS GUSTING
TO 25 MPH. THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY
WINDS...A VERY HIGH RANGELAND FIRE DANGER INDEX...AND DORMANT
VEGETATION WILL MAKE FOR CRITICAL FIRE WEATHER BEHAVIOR THROUGH
EARLY EVENING. THUS A RED FLAG WARNING WILL CONTINUE.

ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO
25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22
PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN
AND CENTRAL NORTH DAKOTA FOR FRIDAY.

NDZ012-013-020>023-034>036-180515-
/O.NEW.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/
/O.CON.KBIS.FW.W.0009.000000T0000Z-080418T0200Z/
MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-
KIDDER-
403 PM CDT THU APR 17 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DORMANT
VEGETATION... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND
DORMANT VEGETATION...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
CDT THIS EVENING. 

MINIMUM HUMIDITIES THIS AFTERNOON WERE RANGING FROM 15 TO 22
PERCENT ACROSS CENTRAL NORTH DAKOTA WITH SOUTHWEST WINDS GUSTING
TO 25 MPH. THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY
WINDS...A VERY HIGH RANGELAND FIRE DANGER INDEX...AND DORMANT
VEGETATION WILL MAKE FOR CRITICAL FIRE WEATHER BEHAVIOR THROUGH
EARLY EVENING. THUS A RED FLAG WARNING WILL CONTINUE.

ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO
25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22
PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN
AND CENTRAL NORTH DAKOTA FOR FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NDZ001>005-009>011-017>019-025-031>033-037-040>048-050-051-180515-
/O.NEW.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCKENZIE-DUNN-MERCER-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
403 PM CDT THU APR 17 2008 /303 PM MDT THU APR 17 2008/

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND
DORMANT VEGETATION...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. 

ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO
25 MPH. MINIMUM RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22
PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN
AND CENTRAL NORTH DAKOTA FOR FRIDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JV
000 
WWUS83 KBIS 180213
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
913 PM CDT THU APR 17 2008

...A FIRE WEATHER WATCH FRIDAY FOR WESTERN AND CENTRAL NORTH
DAKOTA FOR LOW RELATIVE HUMIDITIES...GUSTY WINDS...AND DRY
GRASSLANDS...

.FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. MINIMUM
RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. 
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND
CENTRAL NORTH DAKOTA FOR FRIDAY.

NDZ012-013-020>023-034>036-181015-
/O.EXP.KBIS.FW.W.0009.000000T0000Z-080418T0200Z/
/O.CON.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/
MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-
KIDDER-
913 PM CDT THU APR 17 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES...GUSTY 
WINDS...AND DRY GRASSLANDS...
...THE RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. 

FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. MINIMUM RELATIVE
HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA
FOR FRIDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. 

$$

NDZ001>005-009>011-017>019-025-031>033-037-040>048-050-051-181015-
/O.CON.KBIS.FW.A.0003.080418T1800Z-080419T0200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCKENZIE-DUNN-MERCER-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
913 PM CDT THU APR 17 2008 /813 PM MDT THU APR 17 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LOW RELATIVE HUMIDITIES...GUSTY 
WINDS...AND DRY GRASSLANDS...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. 

ON FRIDAY SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH. MINIMUM
RELATIVE HUMIDITIES WILL AGAIN RANGE FROM 15 TO 22 PERCENT. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH
DAKOTA FOR FRIDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 17, 2:32 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 17, 2:32 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
232 AM CDT THU APR 17 2008

.SHORT TERM....TODAY THROUGH SATURDAY NIGHT...
WARMING TREND COMMENCING THROUGH THE SHORT TERM WITH SIMILAR
SOLUTIONS BETWEEN THE NAM AND GFS. GENERAL TEMPERATURE TREND IS
FOR HIGHS IN THE 60S TODAY...UPPER 60S ON FRIDAY...AND UPPER 60S
TO MID 70S SATURDAY. THREAT OF ANY PRECIPITATION WOULD BE CONFINED
TO THE NORTHWEST CWA FRIDAY NIGHT THROUGH SATURDAY NIGHT. MAIN
CONCERN IN THE SHORT TERM IS FIRE WEATHER AND MARGINAL RED FLAG
WARNING THIS AFTERNOON AND EVENING. SEE THE FIRE WEATHER
DISCUSSION BELOW FOR DETAILS.

UPPER TROUGH SITTING OVER THE CWA THIS MORNING WILL SHIFT EAST THIS
AFTERNOON. SOME MID LEVEL CLOUDS (10KFT-15KFT) WILL MIGRATE THROUGH
DURING THE DAY BUT OVERALL MOSTLY SUNNY WORDING SHOULD SUFFICE.
WINDS THIS AFTERNOON OVER THE CWA RANGING FROM 10 TO 20 MPH WITH
SOME GUSTS NEAR 25 MPH. THE UPPER FLOW TRANSITIONS TO WESTERLY
TONIGHT...THEN SOUTHWEST FRIDAY THROUGH SATURDAY NIGHT. ALL OF THIS
IN RESPONSE TO A POTENT UPPER LOW NOW ROTATING OVER THE NW BRITISH
COLUMBIA COAST...PER WATER VAPOR LOOP. WILL FOLLOW THE GFS FOR
TIMING PER HPC DISCUSSION. THIS LOW SINKS SOUTH NEXT FEW DAYS
BUCKLING THE UPPER FLOW TO THE SW WHICH BRINGS IN THE WARMING TREND.
AS THE LOW/LARGE UPPER TROUGH SETTLES INTO THE PACIFIC NW
FRI/SAT...A BAROCLINIC ZONE DEVELOPS FROM CENTRAL IDAHO NE INTO
NORTHEAST MONTANA. THIS PLACES OUR NORTHWEST ZONES ON THE FRINGE OF
ISOLATED PRECIPITATION DURING THIS TIME...AGAIN ONLY A SLIGHT CHC
FRIDAY INTO SATURDAY NIGHT. THE REST OF THE CWA WILL EXPERIENCE DRY
WEATHER AND A WARM UP UNDER MOSTLY TO PARTLY SUNNY SKIES. A SURFACE
LOW PRESSURE RIDES ALONG THE BAROCLINIC ZONE FRIDAY NIGHT ACROSS NE
MONTANA/NW NORTH DAKOTA. H85 WINDS INCREASE TO 30-35KT OVER THE CWA
FRIDAY NIGHT BUT SOUNDINGS SHOW THE VERTICAL PROFILE BEING TOO DRY
AND STABLE FOR ANY MENTION OF ELEVATED CONVECTION.

.LONG TERM...SUNDAY THROUGH THURSDAY
SHOULD BE AN ACTIVE LONG RANGE PERIOD AS A MAJOR UPPER LOW BECOMES
TRAPPED OVER CENTRAL NORTH AMERICA. THERE WILL BE MANY OPORTUNITIES
FOR PRECIPITATION AS SHORT WAVES ORBIT THE SYSTEM. THE SYSTEM WILL
ALSO STRADDLE THE POLAR FRONT SO SOME OF THE PRECIPITATION WILL BE
SNOW. THE ECMWF IS SURPRISINGLY SIMILAR TO THE GFS ON THIS PATTERN.

&&

.AVIATION...
NO AVIATION PROBLEMS FORSEEN WITH DRY HIGH PRESSURE OVER THE REGION.

&&

.FIRE WEATHER...
AS MENTIONED ABOVE...FIRE WEATHER IS THE MAIN CONCERN OVER THE
NEXT THREE DAYS. MINIMUM HUMIDITIES LATER TODAY WILL ONCE AGAIN
BOTTOM OUT IN THE MID/UPPER TEENS ACROSS PORTIONS OF OUR SOUTH
CENTRAL ZONES. NAM BUFR SOUNDINGS SHOW WINDS IN THE MIXED LAYER ARE
MARGINAL...WITH SURFACE WINDS IN THE 15 TO 20 MPH RANGE THIS
AFTERNOON AND EVENING...SOME GUSTS TO NEAR 25 MPH. BASED SOLELY ON
LOW RH BETWEEN 15% TO 20% AND WINDS BETWEEN 15 AND 20 MPH...A RED
FLAG WARNING IS LIKELY WARRANTED. THOUGH THE FINAL DECISION MAKER
WAS IN THE RANGELAND FIRE DANGER INDICES TODAY WHICH ARE IN THE VERY
HIGH CATEGORY OVER THE SOUTH CENTRAL FIRE ZONES. THUS A RED FLAG
WARNING WILL BE ISSUED VALID THIS AFTERNOON INTO THE EARLY EVENING
FOR PORTIONS OF CENTRAL NORTH DAKOTA. COORDINATED WITH GRAND FORKS
WFO AND ADDED A COUPLE OF COUNTIES ACROSS CENTRAL NORTH DAKOTA AS
WELL. PLEASE REFER TO BISRFWBIS FOR SPECIFICS.
&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
NDZ012-013-020>023-034>036.

&&

KS/RSL
Hazardous weather outlook, Apr 16, 4:17 AM CDT, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT WED APR 16 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-170930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
417 AM CDT WED APR 16 2008 /317 AM MDT WED APR 16 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:03 PM CDTFire Weather WatchBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more13 hr

Nearby

Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.